MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-1PLATE; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-1PLATE; IMPLANT
Model Number 78-92001
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, it was noticed the plates did not fit as expected.The plate was not used to complete the surgery however, there was a stock plate available to successfully complete the surgery.There were no adverse consequence reported and no significant surgery delay.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6: the reported event could not be confirmed.The case was planned as a 3-piece lefort i surgery with a large anterior movement of 9-10 mm.The sales rep reported that the advancement of the plate was too big, and using the plate would have advanced the maxilla to far forward.Thus, the plate was not used, and stock plates were bent and used instead, which extended the surgery time by 30-40 minutes.The guides were used, but predicted holes could not be used in conjunction with the stock plates.No post-op ct is available.A complaint analysis was performed by stryker¿s custom design team.An overlay of the plates, which were manufactured by stryker, and the plates as planned by 3d systems was performed.The designs are consistent with each other.Additionally, the pictures of the fit test of the maxillary plate, which is performed after manufacturing at stryker, were reviewed, and showed a good fit of the plate to the bone model.Overall, no discrepancy was found throughout the design process.In conclusion, the plate was designed according to the data transmitted by 3d systems and manufactured according to specification.No device problem related to the plates on stryker¿s end could be found.The pictures of the fit test, which is performed during manufacturing at stryker, were reviewed, and showed a good fit of the plate to the bone model.

Brand Name
FACIAL ID-ORTHOG-1PLATE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17325416
Report Number0008010177-2023-00049
Device Sequence Number6319249
Product Code JEY
UDI-Device Identifier07613327370782
UDI-Public07613327370782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-92001
Device Catalogue Number78-92001
Device Lot Number2305241020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown